# SDR AALA202205118436

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 51,684 hours, 20,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 42752110280
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT RIGHT LOAD FAULT ON DURING OPERATIONAL TEST OF EMERGENCY LIGHTS. FOUND CEILING EMERGENCY LIGHT 207WL DISCONNECTED. RE-CONNECTED LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11.
